Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A $ p+1$ method of factoring


Author: H. C. Williams
Journal: Math. Comp. 39 (1982), 225-234
MSC: Primary 10A25; Secondary 10-04
MathSciNet review: 658227
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let N have a prime divisor p such that $ p + 1$ has only small prime divisors. A method is described which will allow for the determination of p, given N. This method is analogous to the $ p - 1$ method of factoring which was described in 1974 by Pollard. The results of testing this method on a large number of composite numbers are also presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25, 10-04

Retrieve articles in all journals with MSC: 10A25, 10-04


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1982-0658227-7
PII: S 0025-5718(1982)0658227-7
Article copyright: © Copyright 1982 American Mathematical Society